Vol 10, No 1 (2005)

Table of Contents

Articles

AN INTEGRABILITY CONDITION AND WEIGHTED BOUNDARY BEHAVIOR OF SUBHARMONIC AND ${\mathcal{M}}$-SUBHARMONIC FUNCTIONS: A SURVEY
J. Riihentaus
NUMERICAL SOLUTIONS TO INTEGRODIFFERENTIAL EQUATIONS WHICH INTERPOLATE HEAT AND WAVE EQUATIONS
P. Rozmej, A. Karczewska
ON BRANCHING RULES FOR REDUCTIONS OF CLASSICAL LIE GROUPS IRREDUCIBLE REPRESENTATIONS
V.V. Shtepin
ON INTEGRAL TRANSFORM IN PSEUDOEUCLIDEAN SPACE ASSOCIATED WITH AN INTEGRATION OVER LIGHT CONE
T.V. Shtepina
PROPERTIES AND OSCILLATION THEOREMS FOR SOLUTIONS OF NONLINEAR DYNAMIC EQUATIONS ON TIME SCALES
C.-Y. Huang, F.-C. Xi
A FUNCTIONAL INTEGRO-DIFFERENTIAL EQUATION IN BANACH ALGEBRAS INVOLVING DISCONTINUOUS NONLINEARITIES
B.C. Dhage, J.R. Graef, B.D. Karande
A FINITE DIFFERENCE SCHEME FOR SOLVING THE GENERALIZED NONLINEAR SCHR\"{O}DINGER EQUATION
E.A. Al-Said
EXISTENCE THEOREM OF SOLUTIONS FOR INITIAL VALUE PROBLEMS OF NONLINEAR SINGULAR SYSTEMS
P. Wang, J. Zhang
HEAT POLYNOMIAL SOLUTIONS TO THE BOUNDARY VALUE PROBLEMS
G. Nakamura, N. Suzuki
NONLINEAR TYPE OF OPIAL'S INEQUALITIES ON TIME SCALES
W.-C. Lian, S.-L. Yu, F.-H. Wong, S.-W. Lin


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

IJDEA, Academic Publications, Ltd.